Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone. I have been on suboxone for a year and it has worked wonderfully for me but i know that i am at a point in my life where i no longer want to rely on a pill everyday. I originally went on it for a bad Oxycontin addiction(5 80mg tabs a day), (first was on methadone for 10 months) and i cant say that I'm cured of my addiction, but I'm pretty sure that if I get off the subs ill stay clean off drugs. I weaned myself down to 2 to 4 mg a day of Suboxone and have been on that dose for about 4 months. I'm just wondering what to expect of the withdrawal and how long the really bad part (goosebumps, sweating, aching,) will last. I keep trying to not take the subs and start the detox process but my anxiety gets the best of me so i end up taking it. Also, I called a rehab place and I have the option of doing a 6 day inpatient but they use methadone and that seems kinda pointless to get of suboxone. Any input anybody has on this would be appreciated. Ive been addicted to opiates for 7 years and used everyday(suboxone and methadone the last 2 years) and i'm just kinda nervous and scared and don't know what to expect the upcoming days, weeks and months. All your stories will be appreciated. Thanks Everyone


My first official detox day is going to be Monday whether i check in to an inpatient clinic or do it at home

Loading...

I wish you all the luck in the world and of course the grace of God!! I will share what I know first hand. I was on methadone for about a Year and a half I did the suboxone treatment and failed the 1st time. At The time only 3 doc did this in new Orleans. I did not give up I went to A different doc and he was awesome his plan is very easy. The plan is to cut your dose by a quarter or half every 3 weeks. Go slow do not rush. Stay at that dose for 3 weeks then cut it again stay there for 3 weeks then cut it again. Keep doing this until you get down to 1/4 of a mg. After you stay at an 1/4 of an mg for 3 weeks then stop. When you reduce your dose you feel a lil bad but it only last about 3 days. Take your time and be loyal to yourself don't cheat because your only cheating yourself out of an easy withdrawal. Having an antidepressant is a great ideal I needed it. I have tryed many ways to quit. This is the one that worked for me. Most important is to go slow don't rush it only makes it rough. I did have some withdrawals when I quit but they where very easy to deal with. You will be so thankful. I wanted to yell it from the roof tops because at one point in my life I thought I would Always be on drugs of some type. Your freedom can be had!!!!! Wishing you the best and I hope this is helpful. God bless!!!!!!
Reply

Loading...

I'm about to post a a thread called "The TRUTH about Suboxone Withdrawals/Detox".....YOU CAN DO IT AT HOME....I did.....you just need a strong support system....if you don't have that, then I suggest inpatient. Since you wrote this a while ago, you're probably through it!!! I hope it's going well for you!!!
Reply

Loading...

Ten yrs of abusing that boy kicking then fixing. sick when without gotta quit I'm over this sh*t . need one more go n score life is great feel good got control keep the pace til its gone......screamin why God why....sick again life repeats. Hello subutex 16mg 2x a day shooting Cuz its part of the ritul . 3 months of that and just turns my back. no matter the dose withdraw will take place just depends how much money and time you can waste. Its all in the head I did it you can too!!
Reply

Loading...

Suboxone is more stable as a detox medication........the most bizzare things which has happened to me and others both in and out of a facility is the PAWS or Post Acute Withdrawal Syndrome/symptoms.......is can strike and like 7-30 days after your last suboxone. I've seen it treated with various meds, phenabarbital for a day or two and pain relivers, Advil ect. or with Suboxone ........one tablet when it becomes unbearable and hold on to one for some other time down the road; because it feels like you won and you did, but the sneak attack of Paws is discouraging and can be excruciating.



This is partly to the long half-life of sub's; I went cold turkery several times after like 010 days on it and it took 7 days exactly (which I was told very well could happen before I felt like the most extreme flue took over my body in 20 minutes.) It was disasterous. I didn't crave a pill but that stupid pill is exactly the "cure" if you will to that experiece and I knew it. Almost a re-solidifying pills are needed to treat symptoms if not the core drug dependencey.
Reply

Loading...

Hello,
Thank You, I was just writing another post telling the person not to stay on Suboxone longer than necessary.
I have been on different names same drug since 1999. I know Suboxone came out in 2006 before it was called Subutex and before that it was Buprenex. I am now finding out about the lack of energy, P.A.W.S.. One time I actually thought I was losing my mind. My doctor has been avoiding me. It took a third party to make an appointment for me. I have been seeing my Doctor since 1995 so I trusted him and ask no questions. What a fool! I tried sueing for Medical Malpratice not until some one dies from Suboxone or any damage to the body from long term usuage will a lawyer accept a case. People speak out so we can be heard!!!!
Reply

Loading...

OK so i am seriously curious about this PAWS thing. I have been an opiate addict (anything with codeine or any opiate goes) Injecting heroin since 18, then got on methadone at 20 on and off when off id be using heroin...then 2 yrs straight with methadone then switched right away from methadone to suboxone no break inbetween, my doctor said if i did that i would go into a severe withdrawl if i took suboxone b4 starting withdrw. i didnt withdraw at all. i was a little sensitive with the skin and low energy but thats not severe withdrw. Ok anyways i have been completely off everything for 10 days now, after starting suboxone i only took it for 3 weeks...cuzz i couldnt afford it and i wanted to be clean anyways, but after all these yrs of opiates, why no withdrwl nothing, i feel even better than b4 am i crazy? am i a miracle? or from wat i read is it PAWS?
Reply

Loading...


doing liver tests every 90 days and a video log of the long term effects (mental/physical/emotionally) NO doc. should use this as a long term med. (on it for 2 years while he prescribes me 4-mg a day w/ 2mg xanax 3 a day and now ambium 5mg) Im a 21 female (100 pounds) and he continues to prescribe (up my does) im now at .25-.5mg( slowly trying to detox) i try not to take nearly as much as he prescribes me but im showing what lengths doc. who have this "license and the education about the drug to know the side effects for long term users, yes keep prescribing/keeping there patients on this med.)
Reply

Loading...

I have also been on box for a little over.a year. I weaned down to .25 and have beem having withdrawals for 15 days now. The first 3.days where a breeze. Days 9 until today have been the worse. If I'm not going to the bathroom.a feel sick to my stomach, my body aches and the tiredness is insane. Never felt anything like it.
Reply

Loading...